Accessibility navigation

Robust linear regression using Theil's method

Glaister, P. (2005) Robust linear regression using Theil's method. Journal Of Chemical Education, 82 (10). pp. 1472-1473.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4913

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation